# SDR U2RA2021101100064

- Difficulty date: August 2, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315U202821J
- Part serial: R649250
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OTBD T/R FORWARD UPPER FAN COWL LANDING (RING TORQUE BOX RETAINER) GOUGED.
ACCOMPLISHED MAJOR REPAIR OF THE #1 ENGINE (LH) THRUST REVERSER RING TORQUE BOX RETAINER GOUGE IAW VT-SAA EA 747-7831-56-A9241 REV. I/R. 8110-3 APPROVED BY ROBERT M. MANASHI DERT-710167-SW DATED 07/26/202. VT-SAA NRC B000302.
